Digitalis Toxicity Symptoms
Digitalis is a type of prescription medication that is used to treat heart patients. Digitalis toxicity results from complications that can arise from this type of therapy. In some cases, digitalis toxicity is caused by acute ingestion of the medication....
Digoxin toxicity may occur in individuals who take excessive amounts of the drug
digoxin in a short period of time or in individuals who accumulate high levels of ...
Jan 27, 2014 ... The incidence of digitalis toxicity has declined in recent years, due to decreased
use of this drug along with improved technology for monitoring ...
Digoxin toxicity is related to serum concentration. As digoxin serum levels
increase above 1.2 ng/mL, there is a potential for increase in adverse reactions.
Care guide for Digoxin Toxicity possible causes, signs and symptoms, standard
treatment options and means of care and support.
Learn about warnings and precautions for the drug Lanoxin (Digoxin Tablets).
Reviewed and revised 11 July 2014. OVERVIEW. Digoxin toxicity is
characterised by gastrointestinal distress, hyperkalemia and life-threatening
Nov 13, 2014 ... Digitalis is a medication prescribed to certain heart patients. Digitalis toxicity is a
complication of digitalis therapy, or it may be occur when ...
Jul 25, 2012 ... Digitalis toxicity (DT) occurs when you take too much digitalis (also known as
digoxin or digitoxin), a medication used to treat heart conditions.
Learn how to recognize the some of the not so obvious, potentially life-
threatening signs and symptoms of digoxin toxicity and how DigiFab can help